Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Locally compact rings having a topologically nilpotent unit


Author: Seth Warner
Journal: Trans. Amer. Math. Soc. 139 (1969), 145-154
MSC: Primary 16.98
MathSciNet review: 0241479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.98

Retrieve articles in all journals with MSC: 16.98


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0241479-5
PII: S 0002-9947(1969)0241479-5
Article copyright: © Copyright 1969 American Mathematical Society